Real Analysis Exchange

Mycielski-Regularity of Gibbs Measures on Cookie-Cutter Sets

Jeremiah J. Bass

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


It has been shown that all Radon probability measures on \(\mathbb{R}\) are Mycielski-regular, as well as Lebesgue measure on the unit cube and certain self-similar measures. In this paper, these results are extended to Gibbs measures on cookie-cutter sets.

Article information

Real Anal. Exchange, Volume 43, Number 2 (2018), 249-262.

First available in Project Euclid: 27 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A02
Secondary: 60A02

Gibbs Measures, Mycielski-Regular Probability


Bass, Jeremiah J. Mycielski-Regularity of Gibbs Measures on Cookie-Cutter Sets. Real Anal. Exchange 43 (2018), no. 2, 249--262. doi:10.14321/realanalexch.43.2.0249.

Export citation